Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235991] of Robert Calderbank

Papers Published

  1. Li, Y; Papachristodoulou, A; Chiang, M; Calderbank, AR, Congestion control and its stability in networks with delay sensitive traffic, Computer Networks, vol. 55 no. 1 (2011), pp. 20-32, ISSN 1389-1286 [doi]
    (last updated on 2017/12/11)

    Abstract:
    We consider congestion control in a network with delay sensitive/ insensitive traffic, modelled by adding explicit delay terms to the utility function measuring user's happiness on the Quality of Service (QoS). A new Network Utility Maximization (NUM) problem is formulated and solved in a decentralized way via appropriate algorithms implemented at the users (primal) and/or links (dual). For the dual algorithm, delay-independent and delay-dependent stability conditions are derived when propagation delays are taken into account. A system with voice and data traffic is considered as example and the properties of the congestion control algorithm are assessed. © 2010 Elsevier B.V. All rights reserved.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320